# SDR AU990432

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl HCE2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4611314520094599
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWNLOCK TURNBUCKLE AND PIVOT ASSEMBLY SEIZED.
